# SDR SIMA2020032019001

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 38,741 hours, 34,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 24450
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT ON AND OFF INTERMITTENTLY-C/A-RAR BATTERY POWER SUPPLY #4 IAW AMM 33-50-04. REMOVED AND REPLACED BATTERY #4 IAM AMM 33-50-04. REMOVED AND REPLACED INVERTER #6 IAW AMM 33-50-11 SYSTEM OPS CHECK GOOD IAW AMM 33-50-00. OK FOR SERVICE. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 104837; INVERTER P/N 7824-1
